It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Karen on April 26, 2000 at 10:43:46:

In Reply to: Re: Adderall posted by Mary on April 26, 2000 at 10:33:29:

: : Can you tell me if there are any side effects for a 9 year child currently taking this medication?

: I am again going to recommend that you reread the literature that the pharmacist gave you with the adderall prescription. Any time you or someone in you family starts a new medication PLEASE take the time to read the info that the pharmacist sends with the medication so that you are informed as to what side effects to watch for. If you have lost the info they gave you then call them up and ask them on the phone and they can tell you. These message boards are wonderful for information but something as important as side effects is something you should know before you ever take or give you child that first dose of medication.

I totally agree with Mary on this one, but.. I can offer you this, My son is 7 and has been on the drug for about 6 months, it took 2-3 months to get the dosage right. This is different for each child or adult. You need to work closely with your Dr. (Preferrably Psychiatrist, who know more about drug side effects and interactions then pediatricians), The most common side effects for adderral are sleeplessness, and lack of appetite. There are also some children that get sad or weepy. If this happens, this may not be the medication of choice. Or you can ask your Dr. if there is anything you can take to help these specific side effects in conjunction with adderall (antidepressants. Good luck.


Follow Ups

All times are GMT -7. The time now is 11:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!